Максимальные изотропные подпространства кососимметрического билинейного отображения

Author: Ирина Анатольевна Мельникова

Вестник МГУ (Сер. матем., мех.), vol. 4, pp. 3-5, 1999.

Abstract: The paper continues the authorís investigations [I. A. Melínikova, Math. Notes 58, No. 6, 1302-1305 (1995); translation from Mat. Zametki 58, No. 6, 872-877 (1995; Zbl 0857.57030); Russ. Math. Surv. 50, No. 2, 444-445 (1995); translation from Usp. Mat. Nauk 50, No. 3, 217-218 (1995; Zbl 0859.58005)] in which the compactness problem for the Morse form foliation on a closed manifold $M^n$ is considered. The author discusses the problem of calculation of the maximal isotropic subgroup in $H_{n−1}(M)$ with respect to the operation of intersection of homology classes. The upper and lower estimates are established and some examples are considered when $M = T^n$ is an $n$-dimensional torus and $M = M^2_g$. (The paper provides no abstract; this abstract is provided by a Zentralblatt review.)

Keywords: Morse form; foliations; manifold topology (The paper provides no keywords; these keywords are likely to match the topic.)

PDF: Максимальные изотропные подпространства кососимметрического билинейного отображения

 This stub file is intended only for indexing. Please see more details and errata on the author's home page.